Avatar universal
depo
I started depo back in July of 2010 after having a baby in June. I came off it feb 19 this year so we can start trying again for another child. I am still breast feeding. Since coming off the shot I often feel nausiated and have semi cramping and stomach aches. I have not had a period since aug of 09. I have taken several home pregnancy test and all are negative. Did anyone else coming off the depo shot have symptoms like this?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
136956 tn?1425609872
Blank
Mississauga, ON
1340994 tn?1374197577
Blank
Raleigh, NC
17049300 tn?1457716777
Blank
Philadelphia, PA
144586 tn?1284669764
Blank